# SDR SIMA20180308006

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,964 hours, 36,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD OMEGA BEAM SUPPORT BRACKET CRACKED APPROXIMATELY 3/4 INCH AT FRAME 48.  REMOVED AND REPLACED THE RT OTBD OMEGA BEAM SUPPORT ANGLE IAW SRM 51-40-02.
